# SDR CALA2023042601251

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 25,084 hours, 2,796 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 131W1151
- Condition: Dented
- Location: 5l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR 5L HAS EXTERIOR SKIN DENT REWORK AT AFT LOWER CORNER. REWORKED REMOVED SKIN MEASURES ABOUT 1.5 IN L X.5 IN D WITH SLIGHT BENT INWARD TO SKIN. DOOR 5L LOWER AFT CORNER DOOR SEAL RETAINER NOT DAMAGED REF SRM REPAIR 8  52-10-01-2R-8. DOOR 5L PASSENGER ENTRY DOOR SKIN - EXTERNAL PERMANENT REPAIR AT THE LOWER CORNERS AND THE SKIN EDGE HAS BEEN REWORKED REFERENCE REPAIR 8 - PASSENGER ENTRY DOOR SKIN - EXTERNAL PERMANENT REPAIR AT THE LOWER CORNERS AND THE SKIN EDGE / REFERENCE: 52-10-01-2R-8. PERMANENT REPAIR AT DOOR N0:5L AFT LOWER CORNER CARRIED OUT PER B777-300 SRM 52-10-01-2R-8 REPAIR 8 REV 76 DATED 15 JAN 2023. RE FER TO NRC AFM0475(SVO:38337173) FOR WORK DETAILS. LOG CLEARED. WORK ACCOMPLISHED BY V943020
